# SDR VNAA0312015

- Difficulty date: December 31, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 12,791 hours, 12,074 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 4068B000002
- Part serial: 20526715
- Condition: Failed
- Location: Rt Engine
- Part time: 21,980 hours, 19,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW OBSERVED A RIGHT HAND ENGINE TORQUE FLUX OF 5 TO 7 PERCENT AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND FUEL CONTROL SHUTOFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
